# SDR FDEA201312183003

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 570-590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN SCRATCHED BELOW THE FWD LOWER CARGO DOOR AT BS 570 - 590.  REPAIRED IAW EA F-5310-T034735A PART 1.    REPAIR CLASSIFIED AS MAJOR.
